MathSciNet Relay Station
MathSciNet bibliographic data
MR862439 (88b:32061) 32J15 (57N13)
Matsumoto, Yukio Diffeomorphism types of elliptic surfaces. Topology 25 (1986), no. 4, 549–563.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement